# SDR DALA2024080507783

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 91,764 hours, 18,132 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Actuator
- Condition: Fumes
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 STRONG SMELL OF JET FUEL IN FLIGHT DECK AND THROUGHOUT THE AIRCRAFT CABIN. CORRECTIVE ACTION: FOUND APU IGV ACTUATOR LEAKING FUEL. REMOVED AND REPLACED IGV ACT PER B767 AMM 49-52. LEAK CK OK. PERF. BURN OUT OF AC AND PNEUMATICS PER B767 AMM 21-00. NO ODOR. OPC CK OK. (6030440)
